# SDR DAT2005F00005

- Difficulty date: June 9, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N360SA
- Make and model: Stbros SD360
- Aircraft serial: SH3601
- Engine: Pwa PT6A65R
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Main Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE ON TAKEOFF ROLL, ACCELERATION WAS NORMAL THROUGH 85 KNOTS, FLIGHT CREW HEARD A NOISE OUTSIDE OF THE AIRCRAFT.  AC STARTED TO PULL TO LT AND THERE WAS CORRECTION MADE TO STRAIGHTEN THE AIRCRAFT.  FLIGHT CREW NOTICED DURING THE CORRECTION THE AC ROLLED MORE THAN USUAL.  AT THIS POINT, AC WAS 5 KNOTS BELOW V-1 AND IT WAS DECIDED TO ABORT TAKEOFF.  AC CONTINUED TO ROLL UNTIL IT CLEARED THE TAXIWAY.  AC WAS PARKED TIL HSV MECHANIC COULD ARRIVE.  REMOVED DAMAGED LT MAIN WHEEL AND REPLACED.  DAMAGED HONEYCOMB LANDING GEAR POD ASSY WAS REPAIRED FOR INTENDED FERRY FLIGHT IN ORDER TO COMPLETE PERMANENT REPAIR.  COMPLETED FERRY FLIGHT AND IS CURRENTLY STILL UNDERGOING THE REPAIR.  (K)
